Advertisement

Ukrainian Mathematical Journal

, Volume 46, Issue 10, pp 1570–1572 | Cite as

Central limit theorem for stochastically additive functionals of ergodic chains

  • N. V. Moskal'tsova
  • V. M. Shurenkov
Brief Communications
  • 22 Downloads

Abstract

A central limit theorem is proved for stochastically additive functional of ergodic Markov chains.

Keywords

Markov Chain Limit Theorem Central Limit Central Limit Theorem Additive Functional 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    V. M. Shurenkov,Ergodic Markov Processes [in Russian], Nauka, Moscow (1989).Google Scholar
  2. 2.
    N. V. Moskal'tsova and V. M. Shurenkov, “Central limit theorem for special classes of functions of ergodic chains”,Ukr. Mat, Zh.,46, No. 8, 1092–1094 (1994).Google Scholar
  3. 3.
    N. V. Moskal'tsova and V. M. Shurenkov, “Central limit theorem for centered frequencies of a countable ergodic Markov chain”,Ukr. Mat. Th.,45, No. 12, 1713–1715 (1993).Google Scholar

Copyright information

© Plenum Publishing Corporation 1996

Authors and Affiliations

  • N. V. Moskal'tsova
    • 1
  • V. M. Shurenkov
    • 1
  1. 1.Road-Transport InstituteKiev

Personalised recommendations